# SDR SWAA2022031007412

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PANEL 324AR HAS DELAMINATED DENT / REPAIRED DELAMINATED DENT ON VERT STAB PANEL 324AR USING BMS 5-28 TY7 LOT AK8GP4556K-1 POTTING COMPOUND; BMS 8-79 STYLE 120 LOT 1392933-1 AND BMS 5-129 ORD 5 LOT 1392933-1 PLIES. APPLIED FINISH BMS 10-103 PRIMER; BAC 3613 PAINT AND BAC 1247 PAINT PER SRM 51-70-05-2R-2 PARA 4 A-K 59654U 6-9-19
